On the flexibility of municipal boundaries
Dennis Epple and
Journal of Urban Economics, 1989, vol. 26, issue 3, 307-319
References: Add references at CitEc
Citations: View citations in EconPapers (18) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:juecon:v:26:y:1989:i:3:p:307-319
Access Statistics for this article
Journal of Urban Economics is currently edited by S.S. Rosenthal and W.C. Strange
More articles in Journal of Urban Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().